# SDR ABXA9500735

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45908
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Part number: 56453163
- Condition: Corrosion
- Location: C2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C - CHECK INSPECTION, FOUND CORROSION ON THE C-2 DOOR PAN.  REPAIRED IAW ABX REA D852-11915-MR.
